# SDR CA990318059

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

(CAN) ECAM MSG IDG OVERHEAT, INVESTIGATION REVEALED A LOOSE CANNON CONNECTOR AT UPPER RT PYLON.
